Reflective prolate-spheroidal operators and the KP/KdV equations | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | State University of Louisiana | |
| dc.conicet.organizacion | University of California at Berkeley | |
| dc.conicet.organizacion | State University of Louisiana | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática | |
| dc.conicet.organizacion | Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física | |
| dc.conicet.paisOrganizacion | Estados Unidos | |
| dc.conicet.paisOrganizacion | Estados Unidos | |
| dc.conicet.paisOrganizacion | Estados Unidos | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 8750346 | |
| dc.contributor.author | Riley Casper, W. | |
| dc.contributor.author | Grünbaum, Francisco Alberto | |
| dc.contributor.author | Yakimov, Milen | |
| dc.contributor.author | Zurrián, Ignacio Nahuel | |
| dc.date.accessioned | 2021-02-08T13:02:28Z | |
| dc.date.available | 2021-02-08T13:02:28Z | |
| dc.date.issued | 2019-09-10 | |
| dc.date.updated | 2020-11-19T21:17:31Z | |
| dc.description.abstract | Commuting integral and differential operators connect the topics of signal processing, random matrix theory, and integrable systems. Previously, the construction of such pairs was based on direct calculation and concerned concrete special cases, leaving behind important families such as the operators associated to the rational solutions of the Korteweg-de Vries (KdV) equation. We prove a general theorem that the integral operator associated to every wave function in the infinite-dimensional adelic Grassmannian Grad of Wilson always reflects a differential operator (in the sense of Definition 1 below). This intrinsic property is shown to follow from the symmetries of Grassmannians of Kadomtsev-Petviashvili (KP) wave functions, where the direct commutativity property holds for operators associated to wave functions fixed by Wilson's sign involution but is violated in general. Based on this result, we prove a second main theorem that the integral operators in the computation of the singular values of the truncated generalized Laplace transforms associated to all bispectral wave functions of rank 1 reflect a differential operator. A 90◦ rotation argument is used to prove a third main theorem that the integral operators in the computation of the singular values of the truncated generalized Fourier transforms associated to all such KP wave functions commute with a differential operator. These methods produce vast collections of integral operators with prolate-spheroidal properties, including as special cases the integral operators associated to all rational solutions of the KdV and KP hierarchies considered by [Airault, McKean, and Moser, Commun. Pure Appl. Math. 30, 95-148 (1977)] and [Krichever, Funkcional. Anal. i Priložen. 12, 76-78 (1978)], respectively, in the late 1970s. Many examples are presented. | es |
| dc.description.fil | Fil: Riley Casper, W.. State University of Louisiana; Estados Unidos | |
| dc.description.fil | Fil: Grünbaum, Francisco Alberto. University of California at Berkeley; Estados Unidos | |
| dc.description.fil | Fil: Yakimov, Milen. State University of Louisiana; Estados Unidos | |
| dc.description.fil | Fil: Zurrián, Ignacio Nahuel. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática; Argentina. Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Riley Casper, W.; Grünbaum, Francisco Alberto; Yakimov, Milen; Zurrián, Ignacio Nahuel; Reflective prolate-spheroidal operators and the KP/KdV equations; National Academy of Sciences; Proceedings of the National Academy of Sciences of The United States of America; 116; 37; 10-9-2019; 18310-18315 | es |
| dc.identifier.eissn | 1091-6490 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0027-8424 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/125068 | |
| dc.journal.ciudad | Washington DC | es |
| dc.journal.number | 37 | es |
| dc.journal.pagination | 18310-18315 | es |
| dc.journal.pais | Estados Unidos | es |
| dc.journal.title | Proceedings of the National Academy of Sciences of The United States of America | es |
| dc.journal.volume | 116 | es |
| dc.language.iso | eng | es |
| dc.publisher | National Academy of Sciences | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/http://www.pnas.org/lookup/doi/10.1073/pnas.1906098116 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1073/pnas.1906098116 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | PROLATE-SPHEROIDAL INTEGRAL OPERATORS | es |
| dc.subject | RATIONAL SOLUTIONS OF THE KDV AND KP EQUATIONS | es |
| dc.subject | REFLECTIVITY | es |
| dc.subject | WILSON'S ADELIC GRASSMANNIAN | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Reflective prolate-spheroidal operators and the KP/KdV equations | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.4a1e1963-e619-4c7d-9674-9b165dafcf5e_A.pdf
- Tamaño:
- 731.41 KB
- Formato:
- Adobe Portable Document Format